MAUDE Adverse Event Report: Stryker Endoscopy-San Jose PKG 1688 AIM 4K CAMERA HEAD C-MOUNT; Laparoscope, General & Plastic Surgery

Stryker Endoscopy-San Jose PKG 1688 AIM 4K CAMERA HEAD C-MOUNT; Laparoscope, General & Plastic Surgery
Catalog Number 1688210105
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the image was too bright, and that they were unable to see.Therefore, there was overexposed image.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.

Brand Name
PKG 1688 AIM 4K CAMERA HEAD C-MOUNT
Common Device Name
Laparoscope, General & Plastic Surgery
Manufacturer (Section D)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer (Section G)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
+1(408)754-2000
MDR Report Key50532437
Report Number0002936485-2026-00782
Device Sequence Number9828733
Product Code GCJ
UDI-Device Identifier07613327418989
UDI-Public07613327418989
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K240174
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1688210105
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/03/2026
Initial Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown